Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
FrequencyHolder

wrinkles

Hi all.

I'm 29 years old, and I quit taking the pill a few months ago and my face exploded with acne over the past few months.

I had a tube of Retin-A micro from when I used to see a derm (cannot currently, since I have no health ins).

I was using nightly, and I am now going to discontinue.

My face is totally dried out and it did help the acne somewhat (still have plenty of spots and break out w/ new ones each day), but even though I never put it around my eye area, my eyes are puffy and the wrinkles under my eyes are exponentially worse than before! Has anyone else had a similar experience?

I guess I'll just deal with the spots b/c at my age, I don't think it's wise to play around with getting wrinkles----I read that that new collagen production ends somewhere around 30 years of age, so I don't want to cause irreparable damage to my skin with the Retin-A.

A relative gave me a bottle of MD Formulations cleanser and a tube of Stri-Vectin b/c she's not going to use them anymore. I've decided I'll just wash with the cleanser morning and night and apply the Stri-Vectin to see if it will help with the wrinkles, which are also getting worse around my mouth since the Retin-A usage. I suppose I'll just have to bear the acne for now!

If anyone else has had anything similar happen, I'm very interested to hear about it, if it improved or not, and what you did to change your regimen!

Thanks!

Oh, and also wanted to note that I tried Tazorac previous to the Retin-A micro and it wasn't really having much clearing effect on the acne (had that left over from when I used to see a derm as well)

Share this post


Link to post
Share on other sites

Oh wow, I was about to post the exact same thing. I have been using retin-a 0.1% for 3 months and had used 0.005% for about 7 months prior to starting 0.1%. I was using retin-a for my acne which hasn't cured yet, but I decided to stick with Retin-A because I thought "why not?" It will keep me looking young forever, according to what I had read online. WRONG!! My face looks really messed up, and old, and it seems like the wrinkles under my eyes are really bad, and I have developed a very noticeable wrinkle in between my eyebrows, like a straight line. It is very annoying. I am only 19, but my skin looks really, really bad. I am going to completely stop using retin-a starting tonight, and hope my skin goes back to normal. Anyone know if the damage is permanent, or will my skin return to normal after I stop use. Thanks.

By the way here is a gross pick of what retin-a is doing to my skin:

http://img241.imageshack.us/my.php?image=wrinkleszl7.jpg

Dam, its really bothering me because I don't know if I am stuck with those forever or if its just temporarily. Currently I don't put on a moisturizer because my skin is very greasy but it also has lots and lots of dead skin that i just can't get rid of. Any help would be appreciated.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×